# SDR UIEA2018080701634

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,459 hours, 18,368 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Part serial: 0770
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX FAIL MESSAGE FIRST OFF EADI RESET C/B NO HELP. REMOVED AND REPLACED WXR TRANSCEIVER REF AMM 34-43-01. OPS CHECK NORMAL, REF AMM 34-43-00-715-001 AND AMM 34-43-01-584-046. ALL TEST PASSED.
